Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sharp pain in stomach, chest weeks after medical abortion, severe constipation, eases on drinking milk. Indigestion or something else?

To Dr. C. S. Narasi, I had a medical abortion two weeks ago and for the last three days have started having sharp pains high up in my stomach and chest . I have also felt sick but not been sick. The only thing that eases these pains is drinking milk. Is this bad indigestion or something else? I have also felt bloated, but since I was pregnant I was badly constipated and still am. What should I do?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
From history it seems that you might be having gastritis or hyper acidity.
take Omeprazole type of tablet for few days.
Take milk,butterminlk, curd, rice.
Avoid fried and junk food.
Avoid constipation.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor